Alert archive / Alabama / River Flood Warnings in 2015

River Flood Warning 36, NWS Tallahassee, FL

December 24, 2015Coffee County, Alabama

NWS Tallahassee, FL issued this river flood warning at Dec 24, 2015, 7:52 AM CST for Coffee County, Alabama. It took effect at Dec 24, 2015, 8:18 AM CST. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
Dec 24, 2015, 7:52 AM CST (13:52 UTC)
In effect from
Dec 24, 2015, 8:18 AM CST
Expired
Dec 28, 2015, 6:50 PM CST
In force
4 days
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Flood severity
Moderate

County Coffee County, AL

The radar

The Ft Rucker radar (KEOX), 54 km from the middle of the area, began a volume at 13:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Pea River at Elba (US 84) (ELBA1). The gauge peaked at 41.43 ft at Dec 26, 2015, 1:00 PM CST.

actionminormoderate20304012/2412/2512/2612/2712/2812/2912/30
Action stage
25 ft
Minor stage
30 ft
Moderate stage
32 ft
Major stage
46 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02364000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

499 
WGUS42 KTAE 241352
FLWTAE
FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
852 AM EST THU DEC 24 2015

...The National Weather Service in Tallahassee has issued a Flood 
Warning for the following rivers in Alabama... 

  Pea River at Elba (US 84) affecting Coffee County



PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

ALC031-251352-
/O.NEW.KTAE.FL.W.0036.151224T1418Z-151229T0050Z/
/ELBA1.2.ER.151224T1418Z.151225T1800Z.151228T1850Z.NO/
752 AM CST THU DEC 24 2015

The National Weather Service in Tallahassee has issued a 

* Flood Warning for 
  the Pea River at Elba (US 84).
* From this morning, or until the warning is cancelled.
* At  7:00 AM Thursday the stage was 28.6 feet.
* Moderate flooding is forecast.
* Flood stage is 30.0 feet.
* Forecast: Rise above flood stage by this morning and continue to 
  rise to near 39.9 feet by tomorrow early afternoon. The river will 
  fall below flood stage by Monday early afternoon.
* Impact: At 41.0 feet: Water is expected to cover a large portion of 
  state highway 87 north of Elba. The Seaboard Coast Railroad bridge 
  in Elba will become submerged.

&&

LAT...LON 3149 8593 3143 8610 3119 8618 3119 8608 3139 8604 3143 8590


$$
12 follow-up statements
333 
WGUS42 KTAE 250157
FLWTAE
FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
857 PM EST THU DEC 24 2015

...The Flood Warning continues for the following rivers in Alabama...
 
  Pea River at Elba (US 84) affecting Coffee County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

ALC031-260157-
/O.EXT.KTAE.FL.W.0036.000000T0000Z-151229T0000Z/
/ELBA1.3.ER.151224T1640Z.151226T1200Z.151228T1800Z.NR/
757 PM CST THU DEC 24 2015

...Forecast flooding increased from Moderate to Record severity...

The Flood Warning continues for the Pea River at Elba (US 84).
* Until Monday evening.
* At  7:00 PM Thursday the stage was 35.0 feet.
* Moderate flooding is occurring and Record flooding is forecast.
* Flood stage is 30.0 feet.
* Forecast: The river will continue rising to near 43.5 feet by 
  Saturday morning. 
* Impact: At 44.0 feet: Flood waters are expected to reach the lowest 
  point of the levee protecting downtown elba at highway 84, with the
  threat of flooding affecting the downtown area of elba. Many homes 
  outside the levee will be subject to substantial flooding.

&&

LAT...LON 3149 8593 3143 8610 3119 8618 3119 8608 3139 8604 3143 8590


$$
040 
WGUS82 KTAE 251436
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
936 AM EST FRI DEC 25 2015

...The Flood Warning continues for the following rivers in Alabama...
 
  Pea River at Elba (US 84) affecting Coffee County 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

ALC031-261436-
/O.EXT.KTAE.FL.W.0036.000000T0000Z-151229T0252Z/
/ELBA1.3.ER.151224T1640Z.151226T1800Z.151228T2052Z.NR/
836 AM CST FRI DEC 25 2015

...Flood Warning extended until Monday evening...The Flood Warning 
continues for
  the Pea River at Elba (US 84).
* Until Monday evening.
* At  8:00 AM Friday the stage was 38.3 feet.
* Moderate flooding is occurring and Record flooding is forecast.
* Flood stage is 30.0 feet.
* Forecast: The river will continue rising to near 43.5 feet by 
  tomorrow early afternoon. The river will fall below flood stage 
  Monday early afternoon.
* Impact: At 44.0 feet: Flood waters are expected to reach the lowest 
  point of the levee protecting downtown elba at highway 84, with the
  threat of flooding affecting the downtown area of elba. Many homes 
  outside the levee will be subject to substantial flooding.

&&

LAT...LON 3149 8593 3143 8610 3119 8618 3119 8608 3139 8604 3143 8590


$$
678 
WGUS82 KTAE 260316
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1016 PM EST FRI DEC 25 2015

...The Flood Warning continues for the following rivers in Alabama...
 
  Pea River at Elba (US 84) affecting Coffee County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

ALC031-270316-
/O.EXT.KTAE.FL.W.0036.000000T0000Z-151229T0504Z/
/ELBA1.2.ER.151224T1640Z.151227T0600Z.151228T2304Z.NO/
916 PM CST FRI DEC 25 2015

...Flood Warning extended until Monday evening...The Flood Warning 
continues for
  the Pea River at Elba (US 84).
* Until Monday evening.
* At  8:00 PM Friday the stage was 39.3 feet.
* Moderate flooding is occurring and is forecast to continue.
* Flood stage is 30.0 feet.
* Forecast: The river will continue rising to near 41.3 feet by early
  Sunday morning. The river will fall below flood stage Monday 
  afternoon.
* Impact: At 41.0 feet: Water is expected to cover a large portion of 
  state highway 87 north of Elba. The Seaboard Coast Railroad bridge 
  in Elba will become submerged.

&&

LAT...LON 3149 8593 3143 8610 3119 8618 3119 8608 3139 8604 3143 8590


$$
440 
WGUS82 KTAE 261138
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
638 AM EST SAT DEC 26 2015

...The Flood Warning continues for the following rivers in Alabama...
 
  Pea River at Elba (US 84) affecting Coffee County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

ALC031-271138-
/O.EXT.KTAE.FL.W.0036.000000T0000Z-151229T0330Z/
/ELBA1.2.ER.151224T1640Z.151227T0000Z.151228T2130Z.NR/
538 AM CST SAT DEC 26 2015

The Flood Warning continues for the Pea River at Elba (US 84).
* Until Monday evening.
* At  5:00 AM Saturday the stage was 40.8 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 30.0 feet.
* Forecast: The river will continue rising to near 43.0 feet by this 
  evening. The river will begin to fall on Sunday. 
* Impact: At 41.0 feet: Water is expected to cover a large portion of 
  state highway 87 north of Elba. The Seaboard Coast Railroad bridge 
  in Elba will become submerged.

&&

LAT...LON 3149 8593 3143 8610 3119 8618 3119 8608 3139 8604 3143 8590


$$
947 
WGUS82 KTAE 261522
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1022 AM EST SAT DEC 26 2015

...The Flood Warning continues for the following rivers in Alabama...
 
  Pea River at Elba (US 84) affecting Coffee County 
  Pea River near Ariton (US 231) affecting Coffee and Dale Counties 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

ALC031-045-271522-
/O.CON.KTAE.FL.W.0035.000000T0000Z-000000T0000Z/
/ARTA1.3.ER.151224T0823Z.151225T2100Z.000000T0000Z.NR/
922 AM CST SAT DEC 26 2015

The Flood Warning continues for
  the Pea River near Ariton (US 231).
* Until further notice.
* At  9:00 AM Saturday the stage was 22.8 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast: The river will continue to fall to a stage of 16.0 feet 
  by tomorrow morning.


&&

LAT...LON 3162 8579 3149 8593 3143 8590 3162 8571


$$

ALC031-271522-
/O.EXT.KTAE.FL.W.0036.000000T0000Z-151229T0915Z/
/ELBA1.2.ER.151224T1640Z.151227T0000Z.151229T0315Z.NR/
922 AM CST SAT DEC 26 2015

...Flood Warning extended until late Monday night...The Flood Warning
continues for
  the Pea River at Elba (US 84).
* Until late Monday night.
* At  8:00 AM Saturday the stage was 41.2 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 30.0 feet.
* Forecast: The river will continue rising to near 43.3 feet by this 
  evening. The river will fall below flood stage Monday before 
  midnight.
* Impact: At 44.0 feet: Flood waters are expected to reach the lowest 
  point of the levee protecting downtown elba at highway 84, with the
  threat of flooding affecting the downtown area of elba. Many homes 
  outside the levee will be subject to substantial flooding.

&&

LAT...LON 3149 8593 3143 8610 3119 8618 3119 8608 3139 8604 3143 8590


$$
453 
WGUS82 KTAE 262036
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
336 PM EST SAT DEC 26 2015

...The Flood Warning continues for the following rivers in Alabama...
 
  Pea River at Elba (US 84) affecting Coffee County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

ALC031-272036-
/O.EXT.KTAE.FL.W.0036.000000T0000Z-151229T0153Z/
/ELBA1.2.ER.151224T1640Z.151227T0000Z.151228T1953Z.NR/
236 PM CST SAT DEC 26 2015

The Flood Warning continues for
  the Pea River at Elba (US 84).
* Until Monday evening.
* At  2:00 PM Saturday the stage was 41.4 feet.
* Moderate flooding is occurring and is forecast to continue.
* Flood stage is 30.0 feet.
* Forecast: The river will continue rising to near 41.8 feet by this 
  evening. The river will fall below flood stage Monday afternoon.
* Impact: At 41.0 feet: Water is expected to cover a large portion of 
  state highway 87 north of Elba. The Seaboard Coast Railroad bridge 
  in Elba will become submerged.

&&

LAT...LON 3149 8593 3143 8610 3119 8618 3119 8608 3139 8604 3143 8590


$$
294 
WGUS82 KTAE 270226
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
926 PM EST SAT DEC 26 2015

...The Flood Warning continues for the following rivers in Alabama...
 
  Pea River near Ariton (US 231) affecting Coffee and Dale Counties 
  Pea River at Elba (US 84) affecting Coffee County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

ALC031-045-280226-
/O.EXT.KTAE.FL.W.0035.000000T0000Z-151228T0903Z/
/ARTA1.3.ER.151224T0823Z.151225T2100Z.151228T0303Z.NR/
826 PM CST SAT DEC 26 2015

The Flood Warning continues for
  the Pea River near Ariton (US 231).
* Until late Sunday night.
* At  8:00 PM Saturday the stage was 20.0 feet.
* Moderate flooding is occurring and will continue.
* Flood stage is 14.0 feet.
* Forecast: The river will continue to fall to below flood stage by 
  Sunday late evening.
* Impact: At 17.0 feet: The basement of a home on U.S. Highway 231
  and Pea River will be flooded. 

&&

LAT...LON 3162 8579 3149 8593 3143 8590 3162 8571


$$

ALC031-280226-
/O.EXT.KTAE.FL.W.0036.000000T0000Z-151228T1737Z/
/ELBA1.2.ER.151224T1640Z.151226T1900Z.151228T1137Z.NO/
826 PM CST SAT DEC 26 2015

The Flood Warning continues for
  the Pea River at Elba (US 84).
* Until Monday morning.
* At  7:00 PM Saturday the stage was 41.0 feet.
* Moderate flooding is occurring forecast to continue.
* Flood stage is 30.0 feet.
* Forecast: The river will continue to fall to below flood stage by 
  Monday morning.
* Impact: At 41.0 feet: Water is expected to cover a large portion of 
  state highway 87 north of Elba. The Seaboard Coast Railroad bridge 
  in Elba will become submerged.

&&

LAT...LON 3149 8593 3143 8610 3119 8618 3119 8608 3139 8604 3143 8590


$$
519 
WGUS82 KTAE 271545
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1045 AM EST SUN DEC 27 2015

...The Flood Warning continues for the following rivers in Alabama...
 
  Pea River near Ariton (US 231) affecting Coffee and Dale Counties 
  Pea River at Elba (US 84) affecting Coffee County 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

ALC031-045-281250-
/O.EXT.KTAE.FL.W.0035.000000T0000Z-151228T1250Z/
/ARTA1.3.ER.151224T0823Z.151225T2100Z.151228T0650Z.NR/
945 AM CST SUN DEC 27 2015

...Flood Warning extended until Monday morning...The Flood Warning 
continues for
  the Pea River near Ariton (US 231).
* Until Monday morning.
* At  9:00 AM Sunday the stage was 17.4 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast: The river will continue to fall to below flood stage by 
  after midnight tomorrow.
* Impact: At 17.0 feet: The basement of a home on U.S. Highway 231 and
  the Pea River will be flooded.

&&

LAT...LON 3162 8579 3149 8593 3143 8590 3162 8571


$$

ALC031-281128-
/O.EXT.KTAE.FL.W.0036.000000T0000Z-151228T1128Z/
/ELBA1.2.ER.151224T1640Z.151226T1900Z.151228T0528Z.NO/
945 AM CST SUN DEC 27 2015

The Flood Warning continues for
  the Pea River at Elba (US 84).
* Until late tonight.
* At  9:00 AM Sunday the stage was 38.2 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 30.0 feet.
* Forecast: The river will continue to fall to below flood stage by 
  tonight.


&&

LAT...LON 3149 8593 3143 8610 3119 8618 3119 8608 3139 8604 3143 8590


$$
394 
WGUS82 KTAE 280252
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
952 PM EST SUN DEC 27 2015

...The Flood Warning continues for the following rivers in Alabama...
 
  Pea River near Ariton (US 231) affecting Coffee and Dale Counties 
  Pea River at Elba (US 84) affecting Coffee County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

ALC031-045-281050-
/O.EXT.KTAE.FL.W.0035.000000T0000Z-151228T1050Z/
/ARTA1.3.ER.151224T0823Z.151225T2100Z.151228T0450Z.NR/
852 PM CST SUN DEC 27 2015

The Flood Warning continues for
  the Pea River near Ariton (US 231).
* Until late tonight.
* At  8:00 PM Sunday the stage was 14.6 feet.
* Minor flooding is occurring.
* Flood stage is 14.0 feet.
* Forecast: The river will continue to fall to below flood stage by 
  late tonight.
* Impact: At 14.0 feet: The backyard of a home near U.S. Highway 231 
  and Pea River will start to flood.

&&

LAT...LON 3162 8579 3149 8593 3143 8590 3162 8571


$$

ALC031-290252-
/O.EXT.KTAE.FL.W.0036.000000T0000Z-151229T0300Z/
/ELBA1.2.ER.151224T1640Z.151226T1900Z.151228T2100Z.NO/
852 PM CST SUN DEC 27 2015

...Flood Warning extended until Monday evening...The Flood Warning 
continues for
  the Pea River at Elba (US 84).
* Until Monday evening.
* At  8:00 PM Sunday the stage was 34.9 feet.
* Moderate flooding is occurring and forecast to continue.
* Flood stage is 30.0 feet.
* Forecast: The river will continue to fall to below flood stage by 
  Monday evening.
* Impact: At 32.0 feet: Moderate flooding on the Pea River will affect
  homes outside the levee near Elba and will extend to Smith Avenue, 
  otherwise known as State Highway 125.

&&

LAT...LON 3149 8593 3143 8610 3119 8618 3119 8608 3139 8604 3143 8590


$$
829 
WGUS82 KTAE 280516
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1216 AM EST MON DEC 28 2015

...The Flood Warning continues for the following rivers in Alabama...
  
  Pea River at Elba (US 84) affecting Coffee County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

ALC031-290300-
/O.CON.KTAE.FL.W.0036.000000T0000Z-151229T0300Z/
/ELBA1.2.ER.151224T1640Z.151226T1900Z.151228T2100Z.NO/
1116 PM CST SUN DEC 27 2015

The Flood Warning continues for the Pea River at Elba (US 84).
* Until Monday evening.
* At 10:00 PM Sunday the stage was 34.3 feet.
* Moderate flooding is occurring.
* Flood stage is 30.0 feet.
* Forecast: The river will continue to fall to below flood stage by 
  Monday evening. 
* Impact: At 35.0 feet: Flooding on the Pea River will affect low 
  lying houses and streets east of highway 189 south near Elba.

&&

LAT...LON 3149 8593 3143 8610 3119 8618 3119 8608 3139 8604 3143 8590


$$
195 
WGUS82 KTAE 281050
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
550 AM EST MON DEC 28 2015

...The Flood Warning continues for the following rivers in Alabama...
  
  Pea River at Elba (US 84) affecting Coffee County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

ALC031-290300-
/O.CON.KTAE.FL.W.0036.000000T0000Z-151229T0300Z/
/ELBA1.2.ER.151224T1640Z.151226T1900Z.151228T2100Z.NO/
450 AM CST MON DEC 28 2015

The Flood Warning continues for the Pea River at Elba (US 84).
* Until this evening.
* At  4:00 AM Monday the stage was 31.9 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 30.0 feet.
* Forecast: The river will continue to fall this morning and fall 
  below flood stage late this afternoon. 
* Impact: At 32.0 feet: The Pea River will affect homes outside the
  levee near Elba and will extend to Smith Avenue, otherwise
  known as State Highway 125.

&&

LAT...LON 3149 8593 3143 8610 3119 8618 3119 8608 3139 8604 3143 8590


$$
780 
WGUS82 KTAE 281926
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
226 PM EST MON DEC 28 2015

...The Flood Warning is cancelled for the following rivers in 
Alabama...
 
  Pea River at Elba (US 84) affecting Coffee County


PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

ALC031-281956-
/O.CAN.KTAE.FL.W.0036.000000T0000Z-151229T0300Z/
/ELBA1.2.ER.151224T1640Z.151226T1900Z.151228T1455Z.NO/
126 PM CST MON DEC 28 2015

The Flood Warning is cancelled for
  the Pea River at Elba (US 84).
* At  1:00 PM Monday the stage was 28.3 feet.
* Fell below flood stage at  8:55 AM Monday.
* Flood stage is 30.0 feet.
* Forecast: The river will continue to fall to 21.2 feet by tomorrow 
  morning.
* Impact: At 28.0 feet: Water will extend to the city swimming pool in
  Elba on the east bank of the Pea River, near the highway 84 bridge.

&&

LAT...LON 3149 8593 3143 8610 3119 8618 3119 8608 3139 8604 3143 8590


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Dec 24, 4:29 AM CST, 3 hours 23 minutes earlier.

Area forecast discussion, Dec 24, 4:29 AM CST, 3 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
529 AM EST THU DEC 24 2015

.Near Term [Through Today]...
Training convection developed and persisted overnight across SE
Alabama in a zone of enhanced low-level convergence and broad
low-level warm advection. Have seen some very heavy rainfall
totals overnight with Flash Flooding in portions of SE Alabama. In
addition, the last few hours have seen increased organization
within the convection, with a number of rotating supercells being
observed on radar. SPC mesoanalysis shows an increasingly
favorable environment for severe storms, with low-level shear
increasing along with an increase in instability. Threat for
isolated tornadoes will continue through mid-morning for SE
Alabama into SW Georgia.

Thereafter, should see forcing weaken and the best lift shift
westward as the upper ridge over the western Atlantic begins to
build to the west.

Elsewhere in the forecast area, expect to see a very warm and
humid day with temperatures reaching the upper 70s to lower 80s.

.Short Term [Tonight Through Saturday]...
Very warm weather will continue into the weekend as the western
Atlantic ridge dominates the pattern over the southeastern states.
While there is no chance of a white Christmas, at least it won't
be wet, with dry conditions expected across the forecast area.
Temperatures will flirt with all-time December records. The
current forecast high for Tallahassee for Christmas is 83, one
degree short of the monthly record high.

.Long Term [Saturday Night Through Thursday]...
Deep upper low will eventually eject from the southern Plains
early next week and push a cold front towards the northeastern
Gulf Coast. Expect rain chances to increase Monday into Tuesday,
with unsettled wx through the middle of the week as the front
hangs up in the vicinity before pushing clear late in the week.

&&

.Aviation...
[Through 06Z Friday] IFR conditions this morning wll improve to
MVFR by mid to late morning. Thunderstorms may impact KDHN during
the morning hours. Another round of IFR cigs/vsby will be possible
tonight.

&&

.Marine...
Winds and seas will diminish some today as high pressure builds
back towards the waters from the east. Light to moderate
southeasterly winds are forecast to continue into early next
week.

&&

.Fire Weather...
No fire weather concerns.

&&

.Hydrology...
Training cells dumped a significant amount of rain over Coffee
County overnight, with 12 hour accumlations close to 10 inches.
This has led to Flash Flooding in the county as well as
significant rises on the Pea River. Ariton is now expected to
reach moderate flood stage later today. Elsewhere, river rises
will continue, with even the main stem rivers getting in on the
action eventually as water is routed from north/central Georgia.

&&

.Preliminary Point Temps/PoPs...

Tallahassee   80  66  83  63  81 /  20  10  10  10  10
Panama City   77  68  77  67  76 /  30  10  10  10  20
Dothan        79  67  80  64  79 /  50  30  20  10  10
Albany        79  66  81  61  80 /  20  20  10  10  10
Valdosta      81  65  82  63  80 /  10  10  10  10  10
Cross City    84  65  84  65  79 /   0  10  10  10  10
Apalachicola  76  67  75  66  74 /  20  10  10  10  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AL...NONE.
GM...NONE.
&&

NEAR TERM...CAMP
SHORT TERM...CAMP
LONG TERM...CAMP
AVIATION...CAMP
MARINE...CAMP
FIRE WEATHER...CAMP
HYDROLOGY...CAMP

In the hours before

Local storm report, Dec 24, 4:42 AM CST, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
542 AM EST THU DEC 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 AM     FLASH FLOOD      VICTORIA                31.54N 85.92W
12/24/2015                   COFFEE             AL   LAW ENFORCEMENT

            FLOODING ONGOING IN PORTIONS OF COFFEE COUNTY WITH THE
            NORTHEAST SIDE OF THE COUNTY THE HARDEST HIT. SOME ROADS
            REMAIN FLOODED AND CLOSED.

&&

DVD
Local storm report, Dec 24, 5:13 AM CST, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
613 AM EST THU DEC 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       LOWRY MILL              31.54N 85.98W
12/24/2015  M7.64 INCH       COFFEE             AL   MESONET

            3 DAY STORM TOTAL OF 7.64 INCHES

0600 AM     HEAVY RAIN       4 W ARITON              31.60N 85.78W
12/24/2015  M12.68 INCH      DALE               AL   MESONET

            3 DAY STORM TOTAL OF 12.68 INCHES

0600 AM     HEAVY RAIN       5 NW NEW BROCKTON       31.44N 85.97W
12/24/2015  M13.76 INCH      COFFEE             AL   MESONET

            3 DAY STORM TOTAL OF 13.76 INCHES

&&

DVD

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 23, 9:22 PM CSTRiver Flood WarningTAEGeneva13 days
Dec 23, 10:40 PM CSTFlash Flood WarningTAECoffee9 hr
Dec 23, 11:45 PM CSTFlash Flood WarningTAEDale5 hr
Dec 24, 12:06 AM CSTSevere Thunderstorm WarningTAECoffee24 min
Dec 24, 12:42 AM CSTSevere Thunderstorm WarningTAECoffee33 min
Dec 24, 1:47 AM CSTRiver Flood WarningTAECoffee, Dale4 days
Dec 24, 7:46 AM CSTFlash Flood WarningTAECoffee89 min
Dec 24, 7:54 AM CSTAreal Flood AdvisoryTAECoffee, Dale2 hr
Dec 24, 8:15 AM CSTTornado WarningTAEDale30 min
Dec 24, 8:55 AM CSTRiver Flood WarningTAEHouston11 days
Dec 24, 12:53 PM CSTFlash Flood WarningTAECoffee3 hr
Dec 24, 1:05 PM CSTAreal Flood AdvisoryTAEDale3 hr
Dec 24, 3:48 PM CSTAreal Flood WarningTAECoffee3 hr
Dec 24, 5:42 PM CSTRiver Flood WarningTAEHenry10 days

Nearby

River Flood Warnings in Alabama, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.